a side effect of Sulphazalazine?

I've been on Sulfa for a few months now but have just stopped as it may have been giving me a bad taste/smell, although as the taste is still there I'm now not sure.

However one side effect that has stopped is a vaginal discharge, has any other women noticed this problem?

Without going into too much info, I had a significant thick discharge which has now stopped.

That doesn't get mentioned in the information!!!!

3 Replies

oldestnewest
  • I had lots of horrible side effects on Sulpha Pauline - but I don't recall that one? I remember it made my wee go flourescent yellow and my eyes seemed to go a bit yellow too and it definitely affected my taste buds. Sorry can't recall a discharge though but it wouldn't have surprised me - I hated this drug!

    I think if you get lots of side effects to a particular drug it just becomes obvious fairly quickly that it's not the drug for you. I hope you have more luck on other medications - have you tried MTX yet? I have tolerated it pretty well but my liver says no to me going any higher than 15mgs so I'm having Plaquenil added in soon as the MTX is not controlling my RA. Am really hoping it works and I don't have many side effects to it. TTx

  • Now you mention it! However I've been taking Sulpha for a while now so hard to remember what life was like before.....

  • Do you have dry mouth and eyes as well? At the ra conference their was a stand for Sjogrens disease which is associated with the bodys lubricant drying up, thus dry mouth dry eyes, less or dry vaginal secretions and they had mouth, vaginal and eye lubricant details? Just a thought.

    I was on sulphsa and had very yellow wee and eyes but no vaginal symptoms.Hope it gets sorted, I'd mention it at your next appointment and the Sjogrens have a website even if you are interested in the disease. Love Axx

You may also like...